Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Halving spaces and lower bounds in real enumerative geometry

László M Fehér and Ákos K Matszangosz

Algebraic & Geometric Topology 22 (2022) 433–472
Bibliography
1 D Allcock, Identifying models of the octave projective plane, Geom. Dedicata 65 (1997) 215 MR1451975
2 C Allday, V Puppe, Cohomological methods in transformation groups, 32, Cambridge Univ. Press (1993) MR1236839
3 H Aslaksen, Restricted homogeneous coordinates for the Cayley projective plane, Geom. Dedicata 40 (1991) 245 MR1134976
4 J C Baez, The octonions, Bull. Amer. Math. Soc. 39 (2002) 145 MR1886087
5 O Benoist, O Wittenberg, On the integral Hodge conjecture for real varieties, I, Invent. Math. 222 (2020) 1 MR4145787
6 A Borel, A Haefliger, La classe d’homologie fondamentale d’un espace analytique, Bull. Soc. Math. France 89 (1961) 461 MR149503
7 W L Chow, On the real traces of analytic varieties, Amer. J. Math. 85 (1963) 723 MR158412
8 B Csikós, G Kiss, Projektív geometria, Polygon (2011)
9 T tom Dieck, Transformation groups, 8, de Gruyter (1987) MR889050
10 J J Duistermaat, J A C Kolk, V S Varadarajan, Functions, flows and oscillatory integrals on flag manifolds and conjugacy classes in real semisimple Lie groups, Compos. Math. 49 (1983) 309 MR707179
11 J H Eschenburg, Geometry of octonions, lecture notes (2018)
12 L M Fehér, Á K Matszangosz, Real solutions of a problem in enumerative geometry, Period. Math. Hungar. 73 (2016) 137 MR3564561
13 L Fehér, R Rimányi, Classes of degeneracy loci for quivers : the Thom polynomial point of view, Duke Math. J. 114 (2002) 193 MR1920187
14 S Finashin, V Kharlamov, Abundance of real lines on real projective hypersurfaces, Int. Math. Res. Not. 2013 (2013) 3639 MR3090704
15 M Franz, V Puppe, Steenrod squares on conjugation spaces, C. R. Math. Acad. Sci. Paris 342 (2006) 187 MR2198191
16 H Freudenthal, Lie groups in the foundations of geometry, Adv. Math. 1 (1964) 145 MR170974
17 H Freudenthal, Oktaven, Ausnahmegruppen und Oktavengeometrie, Geom. Dedicata 19 (1985) 7 MR797151
18 V V Gorbatsevich, A L Onishchik, É B Vinberg, Lie groups and Lie algebras, III : Structure of Lie groups and Lie algebras, 41, Springer (1994) MR1349140
19 P Griffiths, J Harris, Principles of algebraic geometry, Wiley (1978) MR507725
20 V Guillemin, V Ginzburg, Y Karshon, Moment maps, cobordisms, and Hamiltonian group actions, 98, Amer. Math. Soc. (2002) MR1929136
21 V Guillemin, T Holm, C Zara, A GKM description of the equivariant cohomology ring of a homogeneous space, J. Algebraic Combin. 23 (2006) 21 MR2218848
22 I Hambleton, J C Hausmann, Conjugation spaces and 4–manifolds, Math. Z. 269 (2011) 521 MR2836082
23 J van Hamel, Geometric cohomology frames on Hausmann–Holm–Puppe conjugation spaces, Proc. Amer. Math. Soc. 135 (2007) 1557 MR2276667
24 J C Hausmann, T Holm, V Puppe, Conjugation spaces, Algebr. Geom. Topol. 5 (2005) 923 MR2171799
25 N Hein, C J Hillar, F Sottile, Lower bounds in real Schubert calculus, São Paulo J. Math. Sci. 7 (2013) 33 MR3234560
26 A L Mare, M Willems, Topology of the octonionic flag manifold, Münster J. Math. 6 (2013) 483 MR3148220
27 Á K Matszangosz, Borel–Haefliger type theorems, PhD thesis, Central European University (2019)
28 Á K Matszangosz, On the cohomology rings of real flag manifolds : Schubert cycles, Math. Ann. 381 (2021) 1537 MR4333424
29 C Okonek, A Teleman, Intrinsic signs and lower bounds in real algebraic geometry, J. Reine Angew. Math. 688 (2014) 219 MR3176620
30 I R Porteous, Simple singularities of maps, from: "Proceedings of Liverpool singularities symposium, I" (editor C T C Wall), Lecture Notes in Math. 192, Springer (1971) 286 MR0293646
31 P Pragacz, J Ratajski, Formulas for Lagrangian and orthogonal degeneracy loci : Q–polynomial approach, Compos. Math. 107 (1997) 11 MR1457343
32 D Quillen, Elementary proofs of some results of cobordism theory using Steenrod operations, Adv. Math. 7 (1971) 29 MR290382
33 F Ronga, Le calcul de la classe de cohomologie entière duale à Σk, from: "Proceedings of Liverpool singularities symposium, I" (editor C T C Wall), Lecture Notes in Math. 192, Springer (1971) 313 MR0293648
34 B Rosenfeld, Geometry of Lie groups, 393, Kluwer (1997) MR1443207
35 R A Scott, Real, complex, and quaternionic toric spaces, PhD thesis, Massachusetts Institute of Technology (1993) MR2716431
36 R Scott, Quaternionic toric varieties, Duke Math. J. 78 (1995) 373 MR1333506
37 E Soprunova, F Sottile, Lower bounds for real solutions to sparse polynomial systems, Adv. Math. 204 (2006) 116 MR2233129
38 F Sottile, Enumerative geometry for the real Grassmannian of lines in projective space, Duke Math. J. 87 (1997) 59 MR1440063
39 N E Steenrod, The cohomology algebra of a space, Enseign. Math. 7 (1961) 153 MR160208
40 R Thom, Variétés plongées et i–carrés, C. R. Acad. Sci. Paris 230 (1950) 507 MR35991
41 J Y Welschinger, Invariants of real symplectic 4–manifolds and lower bounds in real enumerative geometry, Invent. Math. 162 (2005) 195 MR2198329